RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 2, Pages 290–294 (Mi dan44163)  

This article is cited in 4 scientific papers (total in 5 papers)

MATHEMATICS

A dynamical system of translations and questions of the uniform controllability of a linear system

E. L. Tonkov

Udmurt State University, Izhevsk

Full text: PDF file (674 kB)

Bibliographic databases:
UDC: 517.977.1
Presented: Н. Н. Красовский
Received: 15.09.1980

Citation: E. L. Tonkov, “A dynamical system of translations and questions of the uniform controllability of a linear system”, Dokl. Akad. Nauk SSSR, 256:2 (1981), 290–294

Citation in format AMSBIB
\Bibitem{Ton81}
\by E.~L.~Tonkov
\paper A dynamical system of translations and questions of the uniform controllability of a linear system
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 2
\pages 290--294
\mathnet{http://mi.mathnet.ru/dan44163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0600949}
\zmath{https://zbmath.org/?q=an:0475.93020}


Linking options:
  • http://mi.mathnet.ru/eng/dan44163
  • http://mi.mathnet.ru/eng/dan/v256/i2/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Ivanov, “A dynamic system of shifts and the existence of a solution of a problem of almost periodic optimization”, Russian Math. (Iz. VUZ), 49:10 (2005), 25–41  mathnet  mathscinet
    2. D. A. Sivkov, “Upravlenie spektrom periodicheskikh sistem vozmuscheniyami minimalnogo ranga”, Izv. IMI UdGU, 2005, no. 3(33), 3–94  mathnet
    3. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
    4. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
    5. A. V. Chernov, “Uniformly continuous dependence of a solution to a controlled functional operator equation on a shift of control”, Russian Math. (Iz. VUZ), 57:5 (2013), 29–41  mathnet
  • Number of views:
    This page:42
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020